# SDR 99ZZZX808

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100BG
- Make and model: Beech 300BEECH
- Aircraft serial: FL6
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Part time: 2,200 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 350, AFTER 3 HOURS OF CRUISE, THE COPILOT'S WINDSHIELD INNER PANE SHATTERED.  WINDSHIELD HEAT WAS 'ON' AND NO CABIN PRESSURE CHANGES WERE MADE PRIOR TO FAILURE.
